Alert archive / Wyoming / High Wind Warnings in 2022
High Wind Warning 15, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Feb 7, 2022, 2:51 AM MST for 4 counties in Wyoming. It took effect at Feb 7, 2022, 11:00 AM MST. It was in force for 20 hr. 22 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 7, 2022, 2:51 AM MST (09:51 UTC)
- In effect from
- Feb 7, 2022, 11:00 AM MST
- Expired
- Feb 8, 2022, 6:35 AM MST
- In force
- 20 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 3:18 PM MST | NON-TSTM WND GST 58 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Feb 7, 7:24 PM MST | NON-TSTM WND GST 62 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Feb 7, 8:42 PM MST | NON-TSTM WND GST 60 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Feb 7, 10:34 PM MST | NON-TSTM WND GST 60 | 7 Ese Arlington, WY | MESONET STATION COOPER COVE WY24 6.9 E ARLINGTON (WYDOT) ALONG INTERSTATE 80. |
| Feb 7, 11:42 PM MST | NON-TSTM WND GST 72 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Feb 8, 12:06 AM MST | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | MESONET STATION WY24 6.9 E ARLINGTON (WYDOT). |
| Feb 8, 12:26 AM MST | NON-TSTM WND GST 68 | 2 Wnw Buford, WY | MESONET STATION UR535 SHERWS. |
| Feb 8, 12:47 AM MST | NON-TSTM WND GST 58 | 2 Wnw Buford, WY | MESONET STATION UP203 2.0 W BUFORD (UPR). |
| Feb 8, 1:04 AM MST | NON-TSTM WND GST 59 | 2 Wnw Buford, WY | MESONET STATION UP203 2.0 W BUFORD (UPR). |
| Feb 8, 1:15 AM MST | NON-TSTM WND GST 72 | 2 Wnw Buford, WY | MESONET STATION UR535 SHERWS. |
| Feb 8, 1:26 AM MST | NON-TSTM WND GST 58 | 2 Wnw Buford, WY | MESONET STATION WY36 2.4 NW BUFORD (WYDOT). |
| Feb 8, 1:36 AM MST | NON-TSTM WND GST 57 | 8 S Sibley Peak, WY | MESONET STATION WY1 8.4 S SIBLEY PEAK (WYDOT). |
| Feb 8, 1:36 AM MST | NON-TSTM WND GST 61 | 1 Ene Buford, WY | MESONET STATION WY37 1.1 E BUFORD (WYDOT). |
| Feb 8, 2:11 AM MST | NON-TSTM WND GST 59 | 2 Wnw Buford, WY | MESONET STATION UR535 SHERWS. |
| Feb 8, 2:12 AM MST | NON-TSTM WND GST 58 | 3 Ese Elk Mountain, WY | MESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT). |
| Feb 8, 2:36 AM MST | NON-TSTM WND GST 58 | 12 Wsw Warren Af Base, WY | MESONET STATION WY38 11.8 S FEDERAL (WYDOT). |
| Feb 8, 2:36 AM MST | NON-TSTM WND GST 58 | 3 Nw Elk Mountain, WY | MESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT). |
| Feb 8, 3:06 AM MST | NON-TSTM WND GST 60 | 12 Wsw Warren Af Base, WY | MESONET STATION WY38 11.8 S FEDERAL (WYDOT). |
| Feb 8, 3:06 AM MST | NON-TSTM WND GST 62 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Feb 8, 3:43 AM MST | NON-TSTM WND GST 61 | 11 Wsw Warren Af Base, WY | MESONET STATION UP226 10.5 NW NATURAL FORT (UPR). |
| Feb 8, 4:14 AM MST | NON-TSTM WND GST 60 | 11 Wsw Warren Af Base, WY | MESONET STATION UP226 10.5 NW NATURAL FORT (UPR). |
| Feb 8, 4:22 AM MST | NON-TSTM WND GST 65 | 12 Wsw Warren Af Base, WY | MESONET STATION WY38 11.8 S FEDERAL (WYDOT). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4272 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
064 WWUS75 KCYS 070951 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 251 AM MST Mon Feb 7 2022 WYZ110-072300- /O.UPG.KCYS.HW.A.0011.220207T1800Z-220208T1500Z/ /O.NEW.KCYS.HW.W.0015.220207T1800Z-220208T1500Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 251 AM MST Mon Feb 7 2022 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 AM MST TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...North Snowy Range Foothills which includes Arlington and Elk Mountain. * WHEN...From 11 AM this morning to 8 AM MST Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ106-072300- /O.NEW.KCYS.HW.W.0015.220207T1800Z-220208T1500Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 251 AM MST Mon Feb 7 2022 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 AM MST TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...Central Laramie Range and Southwest Platte County. This includes Bordeaux. * WHEN...From 11 AM this morning to 8 AM MST Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ116-117-072300- /O.NEW.KCYS.HW.A.0012.220208T0300Z-220208T1500Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 251 AM MST Mon Feb 7 2022 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...South Laramie Range and South Laramie Range Foothills. This includes Vedauwoo, Buford and Horse Creek. * WHEN...From this evening through Tuesday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
4 follow-up statements
245 WWUS75 KCYS 072100 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 200 PM MST Mon Feb 7 2022 WYZ106-110-080900- /O.CON.KCYS.HW.W.0015.000000T0000Z-220208T1500Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 200 PM MST Mon Feb 7 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Central Laramie Range and Southwest Platte County. This includes Bordeaux. * WHEN...From 11 AM this morning to 8 AM MST Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ107-118-080900- /O.EXA.KCYS.HW.A.0012.220208T0300Z-220208T1500Z/ East Platte County-Central Laramie County- Including the cities of Wheatland, Guernsey, and Cheyenne 200 PM MST Mon Feb 7 2022 ...HIGH WIND WATCH IN EFFECT FROM 8 PM MST THIS EVENING THROUGH TUESDAY MORNING... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph possible. * WHERE...South Laramie Range and South Laramie Range Foothills. This includes Vedauwoo, Buford and Horse Creek. * WHEN...From this evening through Tuesday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ WYZ116-117-080900- /O.CON.KCYS.HW.A.0012.220208T0300Z-220208T1500Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 200 PM MST Mon Feb 7 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 PM MST THIS EVENING THROUGH TUESDAY MORNING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...South Laramie Range and South Laramie Range Foothills. This includes Vedauwoo, Buford and Horse Creek. * WHEN...From this evening through Tuesday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
687 WWUS75 KCYS 080242 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 742 PM MST Mon Feb 7 2022 WYZ107-116>118-081500- /O.UPG.KCYS.HW.A.0012.220208T0300Z-220208T1500Z/ /O.EXB.KCYS.HW.W.0015.220208T0300Z-220208T1500Z/ East Platte County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- Including the cities of Wheatland, Guernsey, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, and Cheyenne 742 PM MST Mon Feb 7 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...West winds 35 to 45 MPH with gusts up to 70 MPH possible. * WHERE...South Laramie Range and Adjacent Foothills including Interstate 80 between Laramie and Cheyenne. Interstate 25 corridor in central Laramie and eastern Platte Counties including the cities of Cheyenne and Wheatland. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ106-110-081500- /O.CON.KCYS.HW.W.0015.000000T0000Z-220208T1500Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 742 PM MST Mon Feb 7 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...West winds 35 to 45 MPH with gusts up to 70 MPH possible. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain along Interstate 80 between Laramie and Rawlins. Central Laramie Range including Bordeaux along Interstate 25 between Chugwater and Wheatland. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CLH
615 WWUS75 KCYS 080953 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 253 AM MST Tue Feb 8 2022 WYZ106-110-081500- /O.CON.KCYS.HW.W.0015.000000T0000Z-220208T1500Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 253 AM MST Tue Feb 8 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WHAT...West winds 35 to 45 MPH with gusts up to 65 MPH possible. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain along Interstate 80 between Laramie and Rawlins. Central Laramie Range including Bordeaux along Interstate 25 between Chugwater and Wheatland. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ107-116>118-081500- /O.CON.KCYS.HW.W.0015.000000T0000Z-220208T1500Z/ East Platte County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- Including the cities of Wheatland, Guernsey, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, and Cheyenne 253 AM MST Tue Feb 8 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WHAT...West winds 35 to 45 MPH with gusts up to 65 MPH possible. * WHERE...South Laramie Range and Adjacent Foothills including Interstate 80 between Laramie and Cheyenne. Interstate 25 corridor in central Laramie and eastern Platte Counties including the cities of Cheyenne and Wheatland. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
457 WWUS75 KCYS 081335 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 635 AM MST Tue Feb 8 2022 WYZ106-107-110-116>118-081445- /O.CAN.KCYS.HW.W.0015.000000T0000Z-220208T1500Z/ Central Laramie Range and Southwest Platte County- East Platte County-North Snowy Range Foothills- South Laramie Range-South Laramie Range Foothills- Central Laramie County- Including the cities of Bordeaux, Wheatland, Guernsey, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, and Cheyenne 635 AM MST Tue Feb 8 2022 ...HIGH WIND WARNING IS CANCELLED... .High winds have decreased across the wind prone zones to less then 45 mph and moreso across central Laramie County. Thus, the High Wind Warnings were cancelled early ahead of the 8am expiration time. Winds will increase late morning to afternoon across the High Plains of Wyoming and Nebraska to 35 to 55 mph at times being possible. There will be a lull this morning before winds increase again. High Wind Warnings are not planned at the moment for later today. Winds will decrease through the evening and overnight into Wednesday. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 6, 10:33 PM MST, 4 hours 18 minutes earlier.
Area forecast discussion, Feb 6, 10:33 PM MST, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1033 PM MST Sun Feb 6 2022
.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM MST Sun Feb 6 2022
Key Impact Messages:
1) Elevated to high winds may develop across the wind prone across
the Snowy Range Foothills and around Arlington. A High Wind Watch
has been issued beginning Monday morning. Wind gusts in these
areas will approach 60 mph.
2) Breezy and dry conditions coupled with dry fuels across the NE
panhandle may lead to the develop of critical fire weather
conditions Monday and Tuesday ahead of an approaching frontal
boundary.
Weather Details:
High winds may develop Monday morning across the Snowy Range
Foothill wind prone areas. This setup is not a clear slam dunk,
but parameters have come together this afternoon in the latest
model runs. In-house models have continued to show a 45-50%
probability for high winds to develop. The main limiting factor
will be whether a meso-high develops across the Laramie range
which would back the winds to a more SW vector which would limit
the high wind potential. Both the HRRR and the 4km NAM are the
most aggressive with this meso-high feature developing and are
consistent with weaker overall wind speeds some 10-15kts weaker
compared to those who suggest a stronger high wind signal. WY
zones 106 and 116 will need to be monitored for potential wind
highlights. Again, the limiting factor is the 700-750mb wind
vectors and low end omega values. But omega values are progged to
increase during the day on Monday with 700mb winds increasing to
50kts. Decided to keep those zones out given the higher confidence
with the wind vectors remaining in the less than ideal direction.
Outside of the high winds, there is a chance for some critical
fire weather conditions to develop across the NE panhandle Monday
and Tuesday ahead of an approaching weak frontal boundary. Low RH
values are expected to in place and with a tightening pressure
gradient ahead of the front, winds should turn breezy and coupled
with low RH and dry fuels, fire weather concerns are increasing.
As mentioned, this frontal passage will be dry and will only
slightly reduce temperatures on Monday before rebounding on
Tuesday.
.LONG TERM...(Wednesday through Sunday)
Issued at 334 PM MST Sun Feb 6 2022
Mostly dry and windy pattern has remained on track with a prominent
northwesterly flow as a blocking ridge of high pressure begins to
set up across the western seaboard and a near stationary trough
stretching southwesterly across the Great Lakes. Fair amount of
uncertainty in terms of wind and any precipitation on Wednesday,
with both in house model guidance and the NBM v4.1 Probability of
Exceeding 48kts indicating a lesser likelihood of strong winds to
exceed 48 knots. As a result, went ahead and nudged the winds
towards slightly upwards with a max wind gust around 46 knots. In
terms of any precipitation chances beginning Wednesday, most
solutions have remained unclear with a fair amount of model
uncertainty and the upper level dynamics/moisture advection pushing
a drier solution. Should start to see temperatures rebound by the
late week, with daytime highs soaring into the low to mid 50s,
before dropping to the low 40s this weekend.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1027 PM MST Sun Feb 6 2022
VFR expected through the forecast period. Generally light winds
tonight, but could have winds briefly gust to around 25kts at
Wyoming terminals overnight. Increasing winds in the lower
atmosphere could produce marginal LLWS across our area, but it
doesn't look significant enough to add to the TAF. Widespread
breezy conditions Monday with gusts around 20 to 30 kts expected
at most terminals. Mountain wave activity is expected to increase
Monday evening.
&&
.FIRE WEATHER...
Issued at 334 PM MST Sun Feb 6 2022
Low humidity values hovering around 25-30% will be common across
much of the NE panhandle. Fuels across the western NE panhandle
are dry and are ready to burn if fire weather reach critical
conditions. Elevated winds ahead of a weak surface boundary will
be possible across the entire region and conditions may need to
monitored across western NE Monday into Tuesday for the
development of critical fire weather conditions.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from Monday morning through Tuesday morning for
WYZ110.
NE...None.
&&
SHORT TERM...AW
LONG TERM...MRD
AVIATION...MN
FIRE WEATHER...AWHazardous weather outlook, Feb 6, 3:11 PM MST, 11 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 311 PM MST Sun Feb 6 2022 WYZ101>109-111>119-072215- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 311 PM MST Sun Feb 6 2022 This hazardous weather outlook is for portions of east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Breezy conditions will develop Monday afternoon ahead of an approaching frontal boundary. .Spotter information statement... Spotter activation will not be needed. WYZ110-072215- North Snowy Range Foothills- 311 PM MST Sun Feb 6 2022 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Strong, gusty winds may develop across the Snowy Range Foothills and around Arlington by Monday morning. Wind gusts could approach 60 mph. .Spotter information statement... Spotter activation will not be needed. NEZ002-003-019>021-054-055-095-096-072215- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- 311 PM MST Sun Feb 6 2022 This hazardous weather outlook is for portions of panhandle Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT Spotter activation will not be needed. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Breezy and dry conditions may develop across the NE panhandle that may lead to critical fire weather conditions. .Spotter information statement... Spotter activation will not be needed.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 2:51 AM MST | High Wind Watch | CYS | Albany, Laramie, Platte | 17 hr |
Nearby
High Wind Warnings in Wyoming, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.